International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 617-619

Spaces of compact operators which are M-ideals in L(X,Y)

Chong-Man Cho

Hanyang University, Seoul 133-791, Korea

Received 10 December 1991

Copyright © 1992 Chong-Man Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Suppose X and Y are reflexive Banach spaces. If K(X,Y), the space of all compact linear operaters from X to Y is an M-ideal in L(X,Y), the space of all bounded linear operators from X to Y, then the second dual space K(X,Y)** of K(X,Y) is isometrically isomorphic to L(X,Y).